About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 512127, 16 pages
http://dx.doi.org/10.1155/2012/512127
Research Article

Positive Solutions of Eigenvalue Problems for a Class of Fractional Differential Equations with Derivatives

1School of Mathematical and Informational Sciences, Yantai University, Yantai, Shandong 264005, China
2School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
3Department of Mathematics, Faculty of Science, Mahidol University, Bangkok 10400, Thailand
4Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia

Received 2 January 2012; Accepted 15 March 2012

Academic Editor: Shaoyong Lai

Copyright © 2012 Xinguang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [21 citations]

The following is the list of published articles that have cited the current article.

  • Xinguang Zhang, Lishan Liu, and Yonghong Wu, “Existence results for multiple positive solutions of nonlinear higher order perturbed fractional differential equations with derivatives,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 1420–1433, 2012. View at Publisher · View at Google Scholar
  • Min Jia, Xinguang Zhang, and Xuemai Gu, “Nontrivial solutions for a higher fractional differential equation with fractional multi-point boundary conditions,” Boundary Value Problems, vol. 2012, 2012. View at Publisher · View at Google Scholar
  • Min Jia, Xin Liu, and Xuemai Gu, “Uniqueness and asymptotic behavior of positive solutions for a fractional-order integral boundary value problem,” Abstract and Applied Analysis, vol. 2012, 2012. View at Publisher · View at Google Scholar
  • J. Caballero, I. Cabrera, and K. Sadarangani, “Positive Solutions of Nonlinear Fractional Differential Equations with Integral Boundary Value Conditions,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Guotao Wang, Bashir Ahmad, and Lihong Zhang, “On Impulsive Boundary Value Problems of Fractional Differential Equations with Irregular Boundary Conditions,” Abstract and Applied Analysis, vol. 2012, pp. 1–18, 2012. View at Publisher · View at Google Scholar
  • Ge Bin, “Multiple Solutions for a Class of Fractional Boundary Value Problems,” Abstract and Applied Analysis, vol. 2012, pp. 1–16, 2012. View at Publisher · View at Google Scholar
  • Jiqiang Jiang, Lishan Liu, and Yonghong Wu, “Positive Solutions for Nonlinear Fractional Differential Equations with Boundary Conditions Involving Riemann-Stieltjes Integrals,” Abstract and Applied Analysis, vol. 2012, pp. 1–21, 2012. View at Publisher · View at Google Scholar
  • Wei Wang, and Li Huang, “Existence of Positive Solution for Semipositone Fractional Differential Equations Involving Riemann-Stieltjes Integral Conditions,” Abstract and Applied Analysis, vol. 2012, pp. 1–17, 2012. View at Publisher · View at Google Scholar
  • Jing Wu, and Xinguang Zhang, “Eigenvalue Problem of Nonlinear Semipositone Higher Order Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2012, pp. 1–14, 2012. View at Publisher · View at Google Scholar
  • Tunhua Wu, Xinguang Zhang, and Yinan Lu, “Solutions of sign-changing fractional differential equation with the fractional derivatives,” Abstract and Applied Analysis, vol. 2012, 2012. View at Publisher · View at Google Scholar
  • Hao Tao, Meichen Fu, and Ru Qian, “Positive Solutions for Fractional Differential Equations from Real Estate Asset Securitization via New Fixed Point Theorem,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Xiangbing Zhou, Wenquan Wu, and Hongjiang Ma, “A Contraction Fixed Point Theorem in Partially Ordered Metric Spaces and Application to Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Shunjie Li, Xinguang Zhang, Yonghong Wu, and Lou Caccetta, “Extremal solutions for -Laplacian differential systems via iterative computation,” Applied Mathematics Letters, 2013. View at Publisher · View at Google Scholar
  • Huichao Zou, and Yonghong Fan, “Remark on Existence and Uniqueness of Solutions for a Coupled System of Multiterm Nonlinear Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Wenquan Wu, and Xiangbing Zhou, “Eigenvalue of Fractional Differential Equations with -Laplacian Operator,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Hai Zhang, Jinde Cao, and Wei Jiang, “General Solution of Linear Fractional Neutral Differential Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Rui Li, Haoqian Zhang, and Hao Tao, “Unique Solution of a Coupled Fractional Differential System Involving Integral Boundary Conditions from Economic Model,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Jing Wu, and Tunhua Wu, “A Sum Operator Method for the Existence and Uniqueness of Positive Solutions to a System of Nonlinear Fractional Integral Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Teng Ren, and Xiaochun Chen, “Positive Solutions of Fractional Differential Equation with -Laplacian Operator,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Yongping Sun, and Min Zhao, “Positive solutions for a class of fractional differential equations with integral boundary conditions,” Applied Mathematics Letters, vol. 34, pp. 17–21, 2014. View at Publisher · View at Google Scholar
  • Yumei Zou, Lishan Liu, and Yujun Cui, “The Existence of Solutions for Four-Point Coupled Boundary Value Problems of Fractional Differential Equations at Resonance,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar